Planning a Holiday Abroad?

Benadryl Allergy One A Day 10mg Tablets
  • Benadryl Allergy One A Day 10mg Tablets
  • Benadryl Allergy One A Day 10mg Tablets

Benadryl Allergy One A Day 10mg Tablets Benadryl Allergy One A Day 10mg Tablets

14 Tablets 

Shop other sizes and multipacks

£5.59

Shop other sizes and multipacks

In Stock
Delivery information Product #0002016

Please note images are for illustration purposes and may differ from the product(s) you receive

Benadryl Allergy One a Day 10 mg Tablets is used to relieve the symptoms of hay fever and other allergic conditions such as petor dust allergies. The tablets contain 10 mg cetirizine dihydrochloride which is an antihistaminethat helps relieve allergy symptoms such assneezing, runny nose and watery eyes.

Benadryl

Benadryl Allergy One A Day 10mg Tablets provide long-lasting, all-day relief for your allergies. Just one daily tablet provides effective relief from the symptoms of indoor, outdoor and pet allergies, helping to let you carry on with your day. Benadryl Allergy One A Day 10mg Tablets contain 10mg cetirizine dihydrochloride, which at the recommended dose does not normally cause drowsiness.

Suitable for adults and children aged 12 years and over. Take one tablet per day.

Benadryl Allergy One A Day 10mg Tablets relieve:

  • Runny nose
  • Itchy, watery eyes
  • Sneezing
  • Skin allergies

Approved by Anju Gill -Pharmacist on the 08/04/2021.
For more information, view our medical team

For oral use only. Swallow with a glass of water. Do not take more than the stated dose shown in the table.

 This medicine is not recommended for children aged under 12 years old.

Adults and children Take 1 tablet aged 12 years and above once a day

 Do not take more than 1 tablet in 24 hours.  If symptoms persist or worsen, stop use and consult your doctor or pharmacist. If anyone has too much If anyone has too much contact a doctor or your nearest Accident and Emergency department (Casualty) taking this leaflet and pack with you.

If you forget to take the medicine If you forget to take a dose, take the next dose when needed provided that you only take a maximum of 1 tablet in 24 hours. Do not take a double dose.

This medicine is suitable for most adults and children aged 12 years and over, but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

 Do not take this medicine... If you have ever had a bad reaction to cetirizine dihydrochloride, to hydroxyzine or piperazine derivatives or any other ingredients of this medicine.  If you have serious kidney problems. Talk to your doctor or pharmacist  If you are an epileptic or at risk of convulsions (fits). If this applies to you, talk to a doctor or pharmacist. If you experience symptoms such as a sudden onset of fever, reddening of the skin with blisters containing pus, stop giving this medicine immediately and talk to a doctor or pharmacist .

 Warnings and precautions If you are a patient with kidney problems, please ask your doctor for advice; if necessary, you will take a lower dose. The new dose will be determined by your doctor. If you have difficulty passing urine, you should ask your doctor for advice.

 If you are pregnant or breast-feeding

 If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. You should not take Benadryl Allergy One a Day 10 mg Tablets during breast feeding because cetirizine passes into breast milk.

Special warnings about this medicine In most people this product does not cause drowsiness. However, there are rare exceptions and you should take care when you use this product for the first time. If this product makes you feel drowsy, do not drive or operate machinery. This may be worsened by alcohol, sedatives or tranquilisers (used to treat anxiety or sleep disorders). As with all antihistamines, it is advisable to avoid alcohol consumption when taking this medicine. You should stop taking this product for 3 days before undergoing a skin allergy test because antihistamines can affect the results of the test.

This product contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product

Like all medicines, this medicine can cause side effects, although not everybody gets them. If you experience any of the following, stop taking this medicine and seek immediate medical help: Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of Acute Generalised Exanthematous Pustulosis - AGEP) may occur within the first 2 days of treatment with this medicine  Sudden signs of allergy such as rash, itching or hives on the skin, swelling of the face, lips, tongue or other parts of the body, shortness of breath, wheezing or trouble breathing Bruising or bleeding more easily than normal Convulsions (fits) or hallucinations Loss of consciousness If you experience any of the following, stop taking this medicine and talk to your doctor: Confusion Abnormal liver function tests Rapid heartbeat Other effects which may occur include:

Common: affects 1 to 10 users in 100 Headache or dizziness Drowsiness or tiredness Restlessness Dry mouth, sore throat Upset stomach, abdominal pain, diarrhoea, nausea Runny nose Uncommon: affects 1 to 10 users in 1,000 Agitation Unusual weakness Feeling of general discomfort or uneasiness Pins & needles Rarely: affects 1 to 10 users in 10,000 Aggression, depression Weight gain Movement disorders including tremor, muscle spasm and tics Sleeplessness Very rarely: affects less than 1 user in 10,000 Taste disorder Blurred vision, eye movement disorder Difficult, painful or involuntary urination Other effects which may occur but it is unknown how often: Vertigo, increased appetite Amnesia, memory impairment Inability to pass urine Eye pain Joint pain. Pruritus (intense itching) when you stop giving this medicine. In very rare cases people have thought about committing suicide and if you feel this way then stop taking the tablets and see your doctor. Cases of impotence in adults have also been reported.

 Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. The following details are applicable for Malta: ADR Reporting www.medicinesauthority.gov.mt/adrportal By reporting side effects you can help provide more information on the safety of this medicine

The active ingredient in Benadryl Allergy One a Day 10 mg Tablets is: 10 mg Cetirizine dihydrochloride in each tablet.

Other ingredients are: Microcrystalline cellulose, lactose, colloidal anhydrous silica and magnesium stearate.

 The film coating contains hydroxypropylmethylcellulose (E464), titanium dioxide (E171) and macrogol 400.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Hay Fever tablets

Needed to order more hay fever tablets for my wife for the remainder of the season and start of the next. Order arrived next day. Very Impressed

0 out of 0 people found this useful. Yes No Report abuse
 rated Benadryl Allergy One A Day 10mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Benadryl Allergy One A Day 10mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply